Skip to main page content
Access keys NCBI Homepage MyNCBI Homepage Main Content Main Navigation
, 148 (4), 731-2

Medication-induced Esophagitis: Diagnosis by Double-Contrast Esophagography

Medication-induced Esophagitis: Diagnosis by Double-Contrast Esophagography

J G Bova et al. AJR Am J Roentgenol.

Abstract

Although medication-induced esophagitis is recognized more frequently nowadays, reports of associated radiographic findings are limited. Nine cases of esophagitis associated with various medications were evaluated by using double-contrast esophagography. The usual features were several discrete focal ulcerations localized to a short segment of the proximal half of the esophagus. In seven of the cases, the offending medication was an antibiotic. Symptoms resolved in about 4 days after medication was discontinued. Finding characteristic radiologic abnormalities in the appropriate clinical setting may obviate endoscopy.

Similar articles

See all similar articles

Cited by 2 PubMed Central articles

LinkOut - more resources

Feedback